# SDR IPXA2022090886050

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Boeing 737
- Aircraft serial: 48473
- Aircraft time: 81,997 hours, 15,374 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: ACA380427SAAU
- Part serial: NONE
- Condition: Cracked
- Location: L31r Sta540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3R/H AIR CONDITIONING COMPARTMET HAS INTERCOASTAL WITH 2 CRACKSAT L31R STA 540REMOVED, FABRICATED, AND INSTALLED WEB IAW DRAWING ACA3804 ON FAB TRAVELER 70026082460001 AND SRM 51-35-01 AND 51-33-01
